# SDR ZZDA070310141

- Difficulty date: March 10, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 4TL115
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS WILL NOT ILLUMINATE WITH SWITCH ON.  REMOVED AND REPLACED R2-5086 RELAY, NO HELP.  REMOVED AND REPLACED COCKPIT EMERGENCY LIGHT SWITCH IAW M/M 20-30-06.  OPS CHECKS GOOD IAW M/M 33-51-00.
